Methotrexate

Hi, I have started taking methotrexate last week and had my second dose this week and I feel absolutely horrible, I have no energy, everything is an effort, a headache that I can’t shift no matter what I take and the horrible nausea feeling, I do take the folate once a week. Also feeling really emotional with it. Please tell me these symptoms will stop as , I just don’t know what to do .

Any help please ?

Comments

  • CCM
    CCM Member Posts: 63

    @zec you really aren't having an easy time with Methotrexate. It is a bit early to condem a drug after a couple of doses, but as the leaflet says, if the side effects continue, talk to your GP.

    Good luck

    CCM

  • jamieA
    jamieA Member Posts: 268

    Hi @zec

    I've been on MTX since February 2021 and I find that either the day after or two days after I take it there comes a time in the day - usually afternoon - that I lose all my energy and go for a nap. It's just for that one day however and afterwards I'm usually fine for the rest of the week. One thing I'd say though I was prescribed 5mgs folate for every day of the week other than my MTX day.

  • Hi Zec,

    Thank you for posting on our on-line forum, we are sorry to hear that the Methotrexate isn’t suiting you, the side affects that you are experiencing does happen to some people, it must be very difficult for you because one you are trying to control your condition but two, they are making you feel ill.

    There are other Disease-modifying anti-rheumatic drugs (DMARDs) available and these may be better suited for you so it is important that you speak with your Healthcare practitioner.

    Best wishes

    Dawn

    Helpline Advisor

Who's Online

12
12 Guests